# SDR SWAA2021012644266

- Difficulty date: January 7, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 47,310 hours, 30,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME AT FWD CARGO BAY BS 420 S-25L WL 158.  REPAIRED DENT ON FRAME FCB BS 420 S-25L WL 158, IAW 737-700 SRM 53-30-07-2R-1 REPAIR 1.
